# SDR CA130806004

- Difficulty date: August 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,847 hours
- Engine: Ge CFM567B24
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 6475300105
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H, A

## Discrepancy

(CAN) THE AFT LT COFFEEMAKER STARTED SMOKING IN FLIGHT.  THE CREW REMOVED POWER TO THE COFFEEMAKER, PULLED THE ASSOCIATED CIRCUIT BREAKER AND THE SMOKE DISSIPATED. THE COFFEEMAKER WAS DIFFERED THEN LATER REPLACED.  NO OTHER ISSUES WERE NOTED.
